# SDR CALA2020050900932

- Difficulty date: May 5, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 83,002 hours, 32,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D5337090121000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS FRAME 35-36 PRESSURE PANEL HOLE #''S 4-11, 22, 27, 28, 35, 45 AND HOLE AT LONGITUDINAL BEAM AT Y+765 REPAIRED IAW EC/RA 5331-02673. PLACED ON DIP TO "ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF EC/RA 5331-02673 ON OR BEFORE NOVEMBER 4, 2020. PLANNING TO CONTACT ENGINEERING AFTER OCTOBER 1, 2020 BUT BEFORE OCTOBER 22, 2020 FOR THE PERMANENT REPAIR." ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF EC/RA 5331-02673 ON OR BEFORE NOV 4, 2020. PLANNING TO CONTACT ENGINEERING AFTER OCT 1, 2020 BUT BEFORE OCT 22, 2020 FOR THE PERMANENT REPAIR. PART 1 INTERIM REPAIR PEROFMRED. NO PART 2 RECHECKS REQUIRED AT THIS TIME. PART 3 PERM REPAIR TBD BY EG. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5331-02673 ON OR BEFORE NOVEMBER 4, 20 20. PLANNING TO CONTACT ENGINEERING AFTER OCTOBER 01, 2020 BUT B EFORE OCTOBER 22, 20
